Open Access
March 2009 On moduli spaces of 3d Lie algebras
J. Gen. Lie Theory Appl. 3(1): 61-76 (March 2009). DOI: 10.4303/jglta/S080105


We consider Lie algebras of dimension 3 up to isomorphism. We construct a noncommutative affine spectrum of the isomorphism classes as a noncommutative $k$-algebra $\mathbb{M}$, using noncommutative deformation theory. This $k$-algebra is an example of a noncommutative structure.


Download Citation

Arvid SIQVELAND. "On moduli spaces of 3d Lie algebras." J. Gen. Lie Theory Appl. 3 (1) 61 - 76, March 2009.


Published: March 2009
First available in Project Euclid: 19 October 2011

zbMATH: 1183.14005
MathSciNet: MR2486611
Digital Object Identifier: 10.4303/jglta/S080105

Primary: 13D10 , 14A22 , 17B99

Rights: Copyright © 2009 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

Vol.3 • No. 1 • March 2009
Back to Top